# SDR DXTA2025012002040

- Difficulty date: January 19, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N905QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0319
- Aircraft time: 3,003 hours, 1,973 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Zone 800
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: LOUD MAIN ENTRY DOOR SQUEAL DURING DESCENT. PSID WAS 2.3 DURING THE SQUEALING. CORRECTIVE ACTION: CLEANED DOOR SEAL AND DOOR FRAME. OPS CHECK GOOD. IAW CE-680A M/M 21-30-00.
